Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Table errata: Table of integrals, series, and products [Academic Press, New York, 1980; MR0582453 (81g:33001)] by I. S. Gradshteĭn and I. M. Ryzhik

Author: Ernst D. Krupnikov
Journal: Math. Comp. 41 (1983), 780-783
MSC: Primary 33-01
MathSciNet review: 717727
Full-text PDF Free Access

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 33-01

Retrieve articles in all journals with MSC: 33-01

Additional Information

Article copyright: © Copyright 1983 American Mathematical Society